MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Vida; Balloon Valvuloplasty Catheter

Bard Peripheral Vascular, Inc. Vida; Balloon Valvuloplasty Catheter
Catalog Number VDA100224
Medical Device Problem Codes Inflation Problem (1310); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), 2026, a patient underwent a valvuloplasty procedure using the vida ptv dilatation catheter.During the procedure, the balloon was allegedly failed to expand properly despite multiple inflation attempts, and the balloon catheter was found to be inflating asymmetrically.As no back up device was available, the procedure was abandoned.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.Video was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Vida
Common Device Name
Balloon Valvuloplasty Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Futurematrix Interventional
1605 enterprise street
athens 75751
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50140896
Report Number2020394-2026-02021
Device Sequence Number9110536
Product Code OMZ
UDI-Device Identifier00801741090943
UDI-Public(01)00801741090943(17)260724(10)93UH0133
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K131002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Catalogue NumberVDA100224
Device Lot Number93UH0133
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown